# SDR TIMA20130510003

- Difficulty date: May 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N99GH
- Make and model: Beech 99A
- Aircraft serial: U112
- Aircraft time: 38,239 hours, 66,649 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Bracket
- Part number: 1156200219
- Condition: Broken
- Location: Lt Elevator
- Part time: 38,239 hours, 66,649 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR OTBD HINGE BRACKET WAS FOUND TO BE BROKEN.  REMOVED THE BROKEN ELEVATOR HINGE AND INSTALLED A NEW HINGE.
